# SDR 2023FA0000101

- Difficulty date: February 26, 2023
- Submitted: February 26, 2023
- Operation: General aviation
- Aircraft: N236DS
- Make and model: Diamon DA 40
- Aircraft serial: 40271
- System (JASC): 2400 · Electrical Power System
- Part: Battery Pack
- Part number: D4125609000
- Part serial: UNK
- Condition: Corroded
- Part time: 2,722 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL FOUND NO VOLTAGE COMING FROM EMERGENCY BATTERY PACK. FOUND 3 AA BATTERIES IN PACK EXPLODED, CAUSING EXTENSIVE CORROSION ON TERMINAL END OF PACK. R&R EMERGENCY BATTERY PACK
